research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Modified Iterative Method for Solving Nonlinear Equation
الطريقة التكرارية المُعَدَّلة لحَلّ المعادلةِ اللاخطّيةِ

Author: Rostam K. Saeed Shno O. Ahmed روستم كريم سعيد شنو عثمان احمد
Journal: kirkuk university journal for scientific studies مجلة جامعة كركوك - الدراسات العلمية ISSN: 19920849 / 26166801 Year: 2012 Volume: 7 Issue: 1 Pages: 149-152
Publisher: Kirkuk University جامعة كركوك

Loading...
Loading...
Abstract

In this paper, we present new one- and two-steps iterative methods for solving nonlinear equation f(x)=0. It is proved here that the iterative methods converge of order three and six respectively. Several numerical examples are given to illustrate the performance and to show that the iterative methods in this paper give better result than the compared methods.

في هذا البحث، نُقدّمُ طرقَ تكراية جديدة ذات خطوة واحدة وخطوتين لحَلّ المعادلةِ اللاخطّيةِ f (x) =0. وأثبتنا بأنّ الطريقةِ التكراريةِ متقاربة من المرتبة الثالثة والسادسة على التوالي. وقد اعطينا عِدّة أمثلة عددية لبيان كفاءة و افضلية طرائقنا على الطرائق التي تم مقارنتها.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2012 (1)